• question-icon

    What causes orange stool when diagnosed with diarrhea?

default
Posted on Mon, 31 Jul 2017 in Digestion and Bowels
Question: I was constipated and I took senokot. the next morning I had orangish liquid with loose stools.
doctor
Answered by Dr. Sunil 1 hour later
Brief Answer:
Most likely due to laxative

Detailed Answer:
Hi,
Thanks for query.

Supplements and medications that can cause orange-colored stools include those containing beta-carotene and aluminum hydroxide (which can be found in antacids). Any food with an artificial yellow or orange coloring can also cause orange stools.As stools are orange after taking laxative it is some how related to it only.
Don't worry once you would stop medications thing would become normal.

Thanks
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Sunil

Gastroenterologist

Practicing since :1982

Answered : 351 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Beta carotene

doctor1 MD

Are their supplemnts recommended for macular degeneration . How fast will it progress?

doctor1 MD

Hi, I have crohns disease and have recently developed extremely sore thighs with tingling and numbness in my calves and a dull ache in my armpits...

doctor1 MD

Hello I am pregnant for about 5 weeks and 2 days. Since I found out about this, I started taking one-a-day prenatal vitamins. These tablets have...

doctor1 MD

Hi. I am 8 weeks pregnant with my first pregnancy. I have been taking vitamin supplements on the advice of my doctor and naturopath for the last 5...

doctor1 MD

I am 34 years old and having 2 children, eldest is 12 years and younger is 9 years. Now we are planning to have 3rd child. I want to know is Amway...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sunil
  • Q - What causes stabbing pain in the abdomen?

  • Q - What causes persistent nausea in a diabetic?

  • Q - Suggest treatment for stomach pain, vomiting and constipation

  • Q - What does green colored stool indicate?

  • Q - What causes blood and mucus during a bowel movement?

  • Q - Suggest treatment for constant diarrhea

  • Q - What causes intermittent chest pain that radiates to the stomach?

  • Q - What causes dizziness while on Sucralfate?

  • Q - What causes abdominal pain, fever, green stool and mild constipation?

  • Q - What does this CT scan report indicate?

backtotop2